Jun 20, 2001
I was diagnosed in 1992. In 1998 I began to show (rapidly) the loss of all fat from limbs, face and buttocks. Now I am beginning to see a "drepression" in my right breast when I am laying down. I am 49, currently taking Zerit, Epivir and Sustiva (switched from Viracept to Sustiva in 1998). Do you think this is related to the "wasting/lipoatrophy"? Has anyone else reported such a problem? Thanks
Response from Dr. Aberg
Breast enlargement has been described in women taking antiretroviral therapy. Depending on weight gain or loss, breast tissue may vary. I do not know what you are describing but if you are seeing a change in your breast, you should have your doctor examine you as soon as possible. At 49, you should also have a mammogram to screen for breast cancer. I am not trying to alarm you but it is best to make sure there isn't a mass there which is distorting the breast tissue.
Follow up question from June 9th response
is hpv commen in women without hiv
- How Do You Know If You Have Systemic Candidiasis?
- Blowjob From A Prostitute Scared I Have HIV
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Burning Penis After Touching Sperm Worried I Have HIV
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Herpes After Rubbing Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.